# SDR SIMA20150421013

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 3 HAD BROKEN WIRE ON LIGHT STRIP SIDE.  R & R EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
